MAUDE Adverse Event Report: BIOMET UK LTD. DELTA CERAMIC FEM HD 36/0MM; BIOLOX DELTA CER FEM HD LG DIA

BIOMET UK LTD. DELTA CERAMIC FEM HD 36/0MM; BIOLOX DELTA CER FEM HD LG DIA
Model Number N/A
Medical Device Problem Codes Mechanical Problem (1384); Device Dislodged or Dislocated (2923); Unintended Movement (3026)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 03/03/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported, that: the patient had a right total hip arthroplasty on (b)(6) 2022.Subsequently, on (b)(6) 2022, the patient leaned over and dislocated the right hip.A closed reduction was performed.No further complications were reported.
 
Additional Manufacturer Narrative
(b)(4).Initial report: the client has indicated that the product will not be returned to zimmer biomet for an investigation.Associated products: medical product: g7 vit e neutral lnr 36mm e catalogue number: 30103605 lot number: 65207737; medical product: g7 pps ltd acet shell 52e catalogue number: 010000663 lot number: 7085907; medical product: bone screw self-tapping 6.5 mm dia.30 mm length catalogue number: 00625006530 lot number: j7146596; medical product: echo por fmrl lat nc 8x120mm catalogue number: 192108 lot number: 377850.The investigation is currently underway.Once the investigation has concluded, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported, that: a patient had a right total hip arthroplasty on 8-feb-2022.Subsequently, on 27-feb-2022, the patient leaned over and dislocated the right hip.Closed reduction was performed.No further complications were reported.
 
Additional Manufacturer Narrative
(b)(4).This final report is being submitted to relay supplemental information.Complaint summary: no product was returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the manufacturing history record confirms that the device & packaging was processed and verified in line with the specification and quality characteristics and was completed as defined by zimmer biomet.A review of the certificate of conformance from ceramtec gmbh confirms conformance to specification.The device is used for treatment.The reported product was reviewed with the associated product for compatibility with no issues noted.Complaint history review for 650-0661 identified one (1) previous complaint.Medical records/radiographs were not provided.The likely condition of the device when it left zimmer biomet is conforming to the specification.The reported event has not been confirmed as the products have not been returned for evaluation and the dhr review did not identify any issues.The definitive root cause of the reported event cannot be determined with the information provided.No corrective actions, preventive actions, or field actions resulted after the investigation of this event.If any additional information is discovered or received that may adjust any conclusions or data, a supplemental report will be rendered accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
DELTA CERAMIC FEM HD 36/0MM
Common Device Name
BIOLOX DELTA CER FEM HD LG DIA
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key14140320
Report Number3002806535-2022-00221
Device Sequence Number15010483
Product Code LZO
UDI-Device Identifier00887868271175
UDI-Public00887868271175
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K192683
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number650-0661
Device Lot Number3035189
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2022
Supplement Date Received by Manufacturer05/19/2022
Initial Report FDA Received Date04/19/2022
Supplement Report FDA Received Date05/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/29/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale